# SDR REXA201100159

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 13,737 hours, 11,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 60021032
- Condition: Dented
- Location: Fuselage
- Part time: 13,737 hours, 11,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS LOWERED ONTO TAIL STAND RESULTING IN SKIN, AND STRINGER DAMAGE BETWEEN FS 755 AND 67.5 PERCENT CANTED FRAME BETWEEN STRINGER 24L AND 23R.  DAMAGE REPAIRED IAW EA 253-00002 AND 8110-3 DATED 3/6/11, STRINGERS S-25L TO S23R REPLACED.
